Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 8, 2015, 9:23 AM CDT for Jefferson County, Missouri. It took effect at Apr 8, 2015, 4:49 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 9:23 AM CDT (14:23 UTC)
- In effect from
- Apr 8, 2015, 4:49 PM CDT
- Expired
- Apr 12, 2015, 3:20 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 20.94 ft at Apr 10, 2015, 9:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
590
WGUS43 KLSX 081423
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CDT WED APR 8 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Big River at
...Byrnesville
.This forecast is based on projected 2 inch rainfall in 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will continue to monitor this developing
situation and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-091423-
/O.NEW.KLSX.FL.W.0005.150408T2149Z-150412T2020Z/
/BYRM7.1.ER.150408T2149Z.150409T1800Z.150411T2020Z.NO/
923 AM CDT WED APR 8 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Big River at Byrnesville
* At 8:45 AM Wednesday the stage was 11.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river may Rise above flood stage this afternoon then continue
to rise to near 19.3 feet by tomorrow early afternoon.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin to flood.
* Impact: At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike
Road south of Cedar Hill begin to flood near this height.
* Impact: At 15.5 feet...Rockford Beach Park at the Highway MM bridge
begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/09 04/10 04/11 04/12 04/13
Big River
Byrnesville 16.0 11.27 19.1 18.6 18.3 11.0 8.3
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$6 follow-up statements
198
WGUS43 KLSX 090213
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT WED APR 8 2015
...Forecast flooding changed from Minor to Moderate severity for the
following river in Missouri...
Big River at
Byrnesville
.This Flood Warning is a result of up to an inch of rain over the past 24 hours
and 1.00-1.50 inches forecast through Thursday evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-100213-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150413T0440Z/
/BYRM7.2.ER.150409T0049Z.150411T0000Z.150412T0440Z.NO/
913 PM CDT WED APR 8 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Big River at Byrnesville
* At 8:45 PM Wednesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 20.5 feet Thursday evening.
Additional rises are possible.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin
to flood.
* Impact: At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike
Road south of Cedar Hill begin to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/09 04/10 04/11 04/12 04/13
Big River
Byrnesville 16.0 16.29 20.0 20.6 20.6 13.6 9.2
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$006
WGUS83 KLSX 091521
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 AM CDT THU APR 9 2015
...The flood warning continues for the following river in Missouri...
Big River at
...Byrnesville
.This Flood Warning is a result of 0.75 to 1.6 inches of precipitation the
past 24 hours and 0.50 to 0.75 in the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-101521-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1900Z/
/BYRM7.2.ER.150409T0049Z.150410T1800Z.150411T1900Z.NO/
1021 AM CDT THU APR 9 2015
The Flood Warning continues for
the Big River at Byrnesville
* At 9:45 AM Thursday the stage was 19.5 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 21.3 feet by tomorrow early afternoon.
The river will fall below flood stage Saturday early afternoon.
* Impact: At 20.5 feet...Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/10 04/11 04/12 04/13 04/14
Big River
Byrnesville 16.0 19.51 21.2 18.0 11.9 9.1 7.8
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$561
WGUS83 KLSX 100200
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT THU APR 9 2015
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville
Meramec River at Valley Park
.This Flood Warning is a result of heavy rainfall across the basins
over the past 36-48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-110200-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1652Z/
/BYRM7.2.ER.150409T0049Z.150410T1200Z.150411T1652Z.NO/
900 PM CDT THU APR 9 2015
The Flood Warning continues for
The Big River at Byrnesville
* Until Saturday morning.
* At 8:45 PM Thursday the stage was 19.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 20.7 feet Friday morning.
* Impact: At 20.5 feet...Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the
pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water near
this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/10 04/11 04/12 04/13 04/14
Big River
Byrnesville 16.0 19.86 20.7 17.3 11.2 8.6 7.4
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-110159-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T1720Z/
/VLLM7.1.ER.150410T0504Z.150411T0000Z.150411T1720Z.NO/
900 PM CDT THU APR 9 2015
The Flood Warning continues for
The Meramec River at Valley Park
* Until Saturday afternoon.
* At 8:30 PM Thursday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage late tonight and crest
near 17.3 feet Friday evening.
* Impact: At 16.0 feet...Buder Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/10 04/11 04/12 04/13 04/14
Meramec River
Valley Park 16.0 15.61 16.6 16.8 10.7 6.4 4.5
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$665
WGUS83 KLSX 101747
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT FRI APR 10 2015
...The flood warning continues for the following rivers in east central
Missouri...
Meramec River at Valley Park
Big River at Byrnesville
.This flood warning is a result of recent heavy rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-111747-
/O.CON.KLSX.FL.W.0005.000000T0000Z-150412T1652Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T1652Z.NO/
1247 PM CDT FRI APR 10 2015
The Flood Warning continues for
the Big River at Byrnesville
* until Saturday.
* At 11:45 am Friday the stage was 20.8 feet.
* Flood stage is 16.0 feet.
* The river crested at 20.94 feet earlier this morning.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast: The river will fall below flood stage late tomorrow
morning.
* Impact: At 20.5 feet...Burgan Grove Road begins flooding near
Cottage Grove Road, cutting off access to Cottage Grove Road.
Highway W near Hoene Spring is closed as water crosses the
pavement.
* Impact: At 20.0 feet...South Byrnesville Road goes under water near
this level.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/11 04/12 04/13 04/14 04/15
Big River
Byrnesville 16.0 20.77 17.3 11.2 8.6 7.4 6.7
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-111747-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-150412T1305Z/
/VLLM7.1.ER.000000T0000Z.150410T1800Z.150411T1305Z.NO/
1247 PM CDT FRI APR 10 2015
The Flood Warning continues for
the Meramec River at Valley Park
* until Saturday,
* At 12:00 PM Friday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is near crest now, and then fall below flood stage
tomorrow morning.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/11 04/12 04/13 04/14 04/15
Meramec River
Valley Park 16.0 16.52 16.2 10.1 6.3 4.5 3.4
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$075
WGUS83 KLSX 110213
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT FRI APR 10 2015
...The flood warning continues for the following river in Missouri...
Big River at
...Byrnesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-120213-
/O.EXT.KLSX.FL.W.0005.000000T0000Z-150412T1200Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T1200Z.NO/
913 PM CDT FRI APR 10 2015
The Flood Warning continues for
the Big River at Byrnesville
* At 8:45 PM Friday the stage was 19.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage tomorrow morning.
* Impact: At 19.2 feet...State Highway BB southeast of Cedar Hill
will be closed near this height.
* Impact: At 19.1 feet...Backyards and one basement along Burgan
Grove Road 2 miles west of House Springs begin to flood.
* Impact: At 19.0 feet...Dutch Creek Road south of Byrnesville and
Byrnesville Road near John McKeever Road north of Byrnesville begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/11 04/12 04/13 04/14 04/15
Big River
Byrnesville 16.0 19.18 16.0 10.3 8.3 7.3 6.6
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$448
WGUS83 KLSX 111513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT SAT APR 11 2015
...The flood warning is cancelled for the following rivers in
Missouri...
Big River at Byrnesville
Meramec River at Valley Park
.This will be the last flood statement for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-111543-
/O.CAN.KLSX.FL.W.0005.000000T0000Z-150412T1200Z/
/BYRM7.2.ER.150409T0049Z.150410T1400Z.150411T0755Z.NO/
1013 AM CDT SAT APR 11 2015
The Flood Warning is cancelled for
the Big River at Byrnesville.
* At 8:45 am Saturday the stage was 12.6 feet.
* Flood stage is 16.0 feet.
* Crested near 20.94 feet yesterday morning.
* Fell below flood stage overnight.
* Forecast: The river will continue to fall this upcoming week.
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/12 04/13 04/14 04/15 04/16
Big River
Byrnesville 16.0 12.55 8.0 6.8 6.2 5.9 5.7
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-111543-
/O.CAN.KLSX.FL.W.0008.000000T0000Z-150412T0600Z/
/VLLM7.1.ER.000000T0000Z.150410T1715Z.150411T0437Z.NO/
1013 AM CDT SAT APR 11 2015
The Flood Warning is cancelled for
the Meramec River at Valley Park.
* At 9:30 am Saturday the stage was 14.2 feet.
* Flood stage is 16.0 feet.
* Crested near 16.60 feet early yesterday afternoon.
* Fell below flood stage late last night.
* Forecast: The river will continue to fall this upcoming week.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/12 04/13 04/14 04/15 04/16
Meramec River
Valley Park 16.0 14.23 7.5 3.9 2.8 2.3 1.8
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 8, 7:29 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 8, 7:29 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 729 AM CDT Wed Apr 8 2015 .UPDATE: Issued at 647 AM CDT Wed Apr 8 2015 Update to mainly PoPs thru this morning. TSRA developed further S than prev thought, tho not entirely sure how this will impact the forecast for the rest of today. Ongoing storms shud continue to propagate ewd this morning. Current timing is to reach wrn CWA border around 15z. These storms shud weaken further ewd as the LLJ. However, some uncertainty remains exactly what these storms will do once they reach the sfc fnt. By the time the storms reach the sfc fnt, at least some insolation will have started. This may allow storms to persist ewd into the warm sector. Regardless, it still appears that as these storms move ewd thru the area, enuf recovery will be possible for the setup for storms late this afternoon and overnight. Tilly && .SHORT TERM: (Through Tonight) Issued at 336 AM CDT Wed Apr 8 2015 Unfortunately, mdl guidance is not as in sync as much of it was yesterday. This leads to a number of questions for the next 24 hrs. No one mdl soln really agrees with the going forecast, but a number of them hint at it in one way or another. The closest would probably be the HiResW-ARW soln. Sct TSRA across the sern portions of the CWA shud persist thru early morning and gradually dissipate after sunrise, or at the very least, move E out of the area. ACCAS developing along the fnt over ern KS and wrn MO shud develop into TSRA and move ENE into wrn/nrn portions of the CWA this morning and build sewd thru the morning and into the afternoon hrs. This cluster shud intensify as it approaches the region and encounters higher CAPE and deep layer shear. The primary threat with these storms will be large hail and heavy rainfall. If these storms do develop and track as expected, they will likely impact some of the same areas that received heavy rain yesterday. If this soln verifies, a Flash Flood Watch will be needed. Due to questions in timing and placement, have decided to hold off on a headline for now, but will monitor closely. These storms will likely leave behind outflow boundaries, which complicates the forecast for this afternoon and overnight. Expect storms to develop across sern KS and wrn MO this afternoon and propagate into the region either late this afternoon or early evening. Given the thermal and dynamic setup, expect initial mode to be supercells which shud continue into the CWA this evening. While the main focus for these storms is expected to be across the nrn half of the CWA, sfc boundaries may help focus storms further S, impacting already soggy areas as mentioned above. If the morning convection plays out as anticipated, and if storms this evening and overnight impact these same areas again, flooding may pose a significant threat. Still, with the questions mentioned above, will hold off on headlines. Storms shud be moving out of the region twd sunrise tomorrow, allowing the area to reset ahead of the approaching sfc low. More info to follow below. As for temps, continued warm trends, tho going forecast may be too warm today for ern portions of the CWA if storms develop as expected. That said, with sly flow and if storms can move out of the area quickly enuf, area may warm yet this afternoon. Tilly .LONG TERM: (Friday through Tuesday) Issued at 414 AM CDT Wed Apr 8 2015 Expect TSRA to be ongoing at the beginning of this period, but shud be moving newd out of the CWA early in the morning. This shud leave much of the morning and early afternoon for the area to recover ahead of the approaching cdfnt. The main threats for svr will depend upon storm mode, which is still questionable in different locations. Still, it appears to be an active period with ample svr potential. Storms shud translate ewd thru the afternoon and eve, and be E of the CWA by 06z Fri. Next chances for precip return Sat night thru Tues as a sfc fnt sets up across the region again. Have kept PoPs in the chance range for now despite somewhat good mdl agreement due to the closed low approaching the area. Continued with warm trends on Thurs, then cooler Fri. Temps shud moderate quickly with ample insolation. Trended twd a compromise thru the remainder of the forecast period with questions of precip timing. Tilly && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 648 AM CDT Wed Apr 8 2015 Busy complex low confidence fcst. There should be several waves of TSTMs thru the prd but Qs remain with regards to timing and location as well the CIG/VSBY fcst. There is an area of low pressure near w cntrl IL with a warm front extending to the east and a cold front to the SW to another low across OK. IFR conditions exist north of the front. Ongoing convection across wrn MO is fcst to weaken as it tracks east this mrng...but not sure how far east it will last. It is possible that these storms last thru the mrng and continue to percolate into the aftn and reach as far east as the STL metro area. The low in OK is fcst to move NE along the cold front to near KC by this evng and weaken while another more significant low dvlps across the cntrl high plains. This will lift the bndry north as a warm front into nthrn MO and cntrl IL by this evng. IFR/MVFR conditions should clear out of KCOU either late this mrng or early this aftn while KUIN may be stuck in IFR most of the day...potentially all day if the front never lifts north of the terminal. Another round of convection is expected to dvlp along the front across SE KS and SW MO this aftn and spread E/NE thru the evng. Again there are Qs about how far north this activity will make it. More SHRA/TSTM activity is expected along the front overnight. Tried to approximate this first round of convection and used VCTS to account for the rest of the potential precip. IFR conditions and hail are possible with the strongest cells. Specifics for KSTL: Several rounds of convection are possible thru the prd. Tried to account for the first batch currently ongoing across wrn MO. Beyond that seemed impractical to attempt to specify an exact time for thunder and used a VCTS ground to account for the threat. MVFR CIGs are possible but not likely. IFR conditions and hail will be possible under the stronger cores but obviously way too soon to include that level of detail. More storms are possible on Thursday. 2% && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 82 68 79 45 / 70 80 70 60 Quincy 76 63 74 41 / 70 80 70 20 Columbia 80 65 75 41 / 90 80 70 20 Jefferson City 80 66 76 41 / 80 80 70 30 Salem 80 67 77 47 / 60 80 70 70 Farmington 81 67 77 44 / 50 80 70 70 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 8, 4:54 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT WED APR 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE REGION TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...ARE LIKELY OVER MUCH OF THE AREA THURSDAY AND THURSDAY EVENING. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 11:33 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 42 min |
| Apr 8, 12:36 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 39 min |
| Apr 8, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 44 min |
| Apr 8, 1:07 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 38 min |
| Apr 8, 1:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 34 min |
| Apr 8, 1:33 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 27 min |
| Apr 8, 1:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Warren, Washington | 47 min |
| Apr 8, 2:23 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 52 min |
| Apr 8, 2:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 49 min |
| Apr 8, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Washington | 55 min |
| Apr 8, 3:07 PM CDT | Tornado Warning | LSX | Crawford, Washington | 23 min |
| Apr 8, 3:20 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 25 min |
| Apr 8, 3:24 PM CDT | Flash Flood Watch | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 11 more | 31 hr |
| Apr 8, 3:40 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 35 min |
| Apr 8, 3:59 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 31 min |
| Apr 8, 4:20 PM CDT | Areal Flood Advisory | LSX | Washington | 4 hr |
| Apr 8, 4:26 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 34 min |
| Apr 8, 4:53 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 37 min |
| Apr 8, 4:57 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 4 hr |
| Apr 8, 5:05 PM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 25 min |
| Apr 8, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 22 min |
| Apr 8, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 47 min |
| Apr 8, 5:50 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| Apr 8, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 46 min |
| Apr 8, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau, Monroe | 33 min |
| Apr 8, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe, Shelby | 49 min |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.